# SDR IPXA2015072391459

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 14,464 hours, 9,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230420000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME 61A DAMAGED.  REMOVED DAMAGED FORK FRAME & INSTALLED NEW FORK FRAME IAW EO A300-5230-57988-B.
